# SDR CA111214012

- Difficulty date: December 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Fuse
- Condition: Open
- Location: Elt
- Component: Elt, Artex, ME406HM
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL RECERTIFICATION FOUND THE FUSE IN THE BATTERY PACK WAS OPEN, NON-CONDUCTING, ELT WAS INOPERATIVE.  SENT TO MANUFACTURER`S REPAIR DEPOT.
